# SDR SWAA042308

- Difficulty date: August 11, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 32,403 hours, 27,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: Aft Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BOTH AFT ENTRY & SERVICE DOOR EVACUATION SLIDES RELEASE CABLES MISROUTED.  REROUTED CABLES PER MM.
